# SDR 99ZZZX4007

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 3171001003
- Condition: Damaged
- Location: Rudder
- Part time: 1,308 hours
- Component: Moog, 33215205
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BASE OF LEAD WIRE FOUND PINCHED AND/OR BROKEN AT COIL CAUSING A FAILURE IN THE SENSOR ASSY OF THE RUDDER PCU ASSY.  WIRES BEING PINCHED AND/OR CUT DURING INSTALLATION AND THE TORQUING OF CAP P/N 315123-1.  WIRE GAUGE/DIAMETER OF COIL LEADS IS TOO SMALL.
